# SDR IPXA2019061754301

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Gouged
- Location: Lh Side Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LH SIDE FWD TAILCONE CENTER GUIDE PIN WORN INTO FRAMEACCOMPLISHED REPAIR AT LH SIDE FWD TAILCONE PER MD-11 SRM 53-80-07REPAIR 1
